# SDR DHL97801001

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: H141003
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LND GEAR FAILED TO EXTEND NORMALLY.  ABNORMAL PROCEDURES RUN.  EXTENDED AFTER 2 CYCLES OF GEAR, NO INDICATION ON FORWARD GEAR IND AND SECONDARY IND, OK.  REMOVED AND REPLACED RT POSITION INDICATING SWITCH IAW MM 32-60-0, OPS CHECK OK.
